# SDR RAAA00E8018

- Difficulty date: May 9, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 76,723 hours, 36,703 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Failed
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOWER LEFT CAPTAIN WINDSHIELD HAS LOUD LEAK.  REMOVED WINDSHIELD, RE-INSTALLED RUBBER SEALS BETWEEN WINDSHIELD AND FRAME, RE-INSTALLED WINDSHIELD IAW L-188 M/M 56-1-2.
